# SDR 2011FA0000622

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N314LS
- Make and model: Bell 206L-3
- Aircraft serial: 51006
- Aircraft time: 11,311 hours, 17,567 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RADAR ALTIMETER WAS NOT WORKING PROPERLY AND COULD NOT BE EVALUATED. THE VSI LIGHTING IS VERY DIM. ALL OF THE ENGINE INSTRUMENT LIGHT FILTERS NEED RE-ADJUSTMENT AS THEY BLOCK THE INSTRUMENT SCALES.
